MathSciNet Relay Station
MathSciNet bibliographic data
MR6 09.0X
Eagle, Albert Series for all the roots of the equation $(z-a)^m=k(z-b)\sp n$. Amer. Math. Monthly 46, (1939). 425–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement